The Diabetes Forum Support Community For Diabetics Online banner

1 - 5 of 5 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter #1
Hi All, At times i get a stinging when i am injecting. Also knots up. Most of the time its ok.As i am new to this i was wondering if or what im doing wrong. Any input would be great.Thanks
 

·
Registered
Joined
·
279 Posts
I inject Byetta, which is not insulin, but sometimes I feel a sting, too. I'm just guessing we've hit a nerve or some other sensitive spot. I don't really worry about it too much. I don't think any harm is being done except it hurts!
 

·
Registered
Joined
·
663 Posts
Stan, Are you injecting Lantus? I find that users of this insulin find that it stings when you inject. Try having the pen out of the fridge than keeping it in the fridge and keep the baulk of your stock in the fridge. ;)
 

·
Registered
Joined
·
7 Posts
Hi I just started using Byetta a Few of days ago, and am having the same thing, a sting, and a knot after...also bruising. Not a big deal but is that normal? The first day I didn't feel a thing, i thought maybe it was happening because I was not holding the pen still, and moving it a bit when I pushed in the meds since I felt more comfertable after the first couple of uses.
 

·
Registered
Joined
·
3,024 Posts
Some diabetics do as Peter suggested and let the insulin warm up to room temperature before injecting. Holding some skin between forefinger and thumb and injecting into that flesh usually helps. Pushing the insulin in slowly is another method some people use. I hope these suggestions help.
 
1 - 5 of 5 Posts
Top